Combinatorial Properties of Poly-Bernoulli Relatives

Bényi, Beáta, Hajnal, Péter: Combinatorial Properties of Poly-Bernoulli Relatives.
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY, 17. Terjedelem: 26 p-Azonosító: A31. ISSN 1553-1732 (2017)

[img]
Preview
Text
Benyi_Hajnal_Integers_2017_u.pdf - Published Version

Download (503kB) | Preview
Item Type: Article
Journal or Publication Title: INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY
Date: 2017
Volume: 17
Page Range: Terjedelem: 26 p-Azonosító: A31
ISSN: 1553-1732
Publisher: Walter de Gruyter
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3267341
Date Deposited: 2017. Sep. 18. 22:52
Last Modified: 2019. Oct. 22. 15:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11970

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year